Alert archive / Iowa / Tornado Warnings in 2013
Tornado Warning 11, NWS Des Moines, IA
NWS Des Moines, IA issued this tornado warning at May 26, 2013, 7:25 PM CDT for Ringgold County, Iowa. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2013, 7:25 PM CDT (00:25 UTC)
- Expired
- May 26, 2013, 8:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Ringgold County, IA
The radar
The Des Moines radar (KDMX), 125 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 7:25 PM CDT | TORNADO | 2 Sw Diagonal, IA | BRIEF TORNADO TOUCHDOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.4 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3377 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 966 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 3.3
- Supercell composite
- 16.4
The text
As transmitted, in the capitals the NWS used until 2016.
162
WFUS53 KDMX 270025
TORDMX
IAC159-270115-
/O.NEW.KDMX.TO.W.0011.130527T0025Z-130527T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
725 PM CDT SUN MAY 26 2013
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* TORNADO WARNING FOR...
RINGGOLD COUNTY IN SOUTH CENTRAL IOWA...
* UNTIL 815 PM CDT
* AT 720 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 8 MILES NORTHWEST OF MOUNT AYR...AND MOVING
SOUTHEAST AT 25 MPH.
HAZARD...DEVELOPING TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MOUNT AYR...DELPHOS AND KELLERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4069 9448 4088 9446 4075 9401 4059 9401
4057 9403 4057 9416
TIME...MOT...LOC 0026Z 296DEG 22KT 4075 9433
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$2 follow-up statements
106
WWUS53 KDMX 270036
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
736 PM CDT SUN MAY 26 2013
IAC159-270115-
/O.CON.KDMX.TO.W.0011.000000T0000Z-130527T0115Z/
RINGGOLD IA-
736 PM CDT SUN MAY 26 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR RINGGOLD COUNTY UNTIL 815
PM CDT...
AT 725 PM CDT...A CONFIRMED TORNADO WAS LOCATED 2 MILES SOUTHWEST OF
DIAGONAL...AND MOVING SOUTHEAST AT 15 MPH. THE TORNADO THEN
DISSIPATED...BUT ROTATION STILL REMAINS.
HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...LAW ENFORCEMENT CONFIRMED TORNADO.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
MOUNT AYR...DELPHOS AND KELLERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4069 9448 4088 9446 4075 9401 4059 9401
4057 9403 4057 9416
TIME...MOT...LOC 0035Z 293DEG 13KT 4073 9433
TORNADO...OBSERVED
HAIL...1.75IN
$$326
WWUS53 KDMX 270050
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
750 PM CDT SUN MAY 26 2013
IAC159-270115-
/O.CON.KDMX.TO.W.0011.000000T0000Z-130527T0115Z/
RINGGOLD IA-
750 PM CDT SUN MAY 26 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR RINGGOLD COUNTY UNTIL 815
PM CDT...
AT 748 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR MOUNT AYR...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...DEVELOPING TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
MOUNT AYR AND KELLERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4069 9447 4076 9448 4077 9447 4077 9448
4078 9447 4083 9447 4084 9430 4075 9401
4059 9401 4057 9403 4057 9416
TIME...MOT...LOC 0050Z 293DEG 13KT 4071 9426
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
JOHNSONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at May 26, 7:15 PM CDT, 10 minutes earlier.
Area forecast discussion, May 26, 7:15 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 715 PM CDT SUN MAY 26 2013 .SHORT TERM.../TONIGHT /... ISSUED AT 306 PM CDT SUN MAY 26 2013 500 MB RIDGE REMAINS CENTERED OVER IOWA WITH A STATIONARY FRONT FROM NEBRASKA INTO NORTHERN MISSOURI. THIS MORNING/S MCS PRODUCED VERY HEAVY RAINFALL AND RESULTED IN FLOODING OVER PARTS OF THE FORECAST AREA. MORE ELEVATED THUNDERSTORMS CONTINUE TO DEVELOP AND MOVE ALONG AN ELEVATED BOUNDARY NEAR HIGHWAY 30. MODELS ARE IN GOOD AGREEMENT TONIGHT KEEPING THE STATIONARY FRONT IN THE SAME GENERAL AREA...ALTHOUGH IT MIGHT LIFT NORTH SOME. SEVERAL HIGH RESOLUTION MODELS DEVELOP THUNDERSTORMS ALONG...OR NORTH OF THE WARM FRONT OVER SOUTH CENTRAL IOWA...WHILE OTHERS DEVELOP THUNDERSTORMS OVER THE PLAINS AND THEN MOVE MCS/S INTO TONIGHT. THERE IS UNCAPPED CAPE IN FAR SOUTHWEST IOWA ATTM WHICH IS CONCERNING. FOR THE FORECAST...WILL PLAY IT BOTH WAYS AND HAVE POPS SOUTH CENTRAL FOR POSSIBLE DEVELOPMENT AND HIGH POPS TONIGHT FOR ANOTHER MCS MOVING THROUGH. AGAIN...WE WILL HAVE A LOW DIURNAL TEMPERATURE RANGE AND GUSTY SOUTHEAST WINDS...ESPECIALLY NEAR STORMS. .LONG TERM.../MONDAY THROUGH SUNDAY/... ISSUED AT 306 PM CDT SUN MAY 26 2013 A VERY WET WEATHER PATTERN REMAINS IN PLACE EARLY IN THE FORECAST PERIOD. MODELS ARE IN OK AGREEMENT WITH THE MASS FIELDS OF SLOWLY SHIFTING THE RIDGE EAST AND ADVANCING THE WESTERN US TROUGH INTO THE ROCKIES BY MIDWEEK. THIS SHOULD TEND TO PUSH THE SYNOPTIC WARM FRONT NORTH EARLY IN THE WEEK RESULTING IN GRADUALLY WARMER TEMPERATURES. NOCTURNAL MCS/S SHOULD CONTINUE IN THE AREA WHICH WILL LIKELY SIGNIFICANTLY IMPACT THE PLACEMENT OF SURFACE FRONT. WILL NEED TO KEEP POPS GOING IN ALL PERIODS BUT THE DETAILS BECOME EXTREMELY DIFFICULT IN TIME. WILL ALSO SLOWLY WARM THINGS UP AS WE BECOME EXPOSED TO STRONG SOUTHERLY FLOW. THE 12Z ECWMF AND THE 12Z GFS EVENTUALLY MOVE THE WESTERN US TROUGH INTO THE PLAINS BY LATE THE WEEK. THIS WILL RESULT IN YET MORE THUNDERSTORMS WHICH INCREASED SEVERE POTENTIAL IN ADDITION TO THE HYDRO CONCERNS. WE ARE CONCERNED ABOUT THE PROLONGED AND REPEATED HEAVY RAIN EVENTS AND THE IMPACTS TO THE RIVERS. THE TABLE IS SET FOR SIGNIFICANT RIVER FLOODING IN CENTRAL IOWA THIS WEEK. && .AVIATION...27/00Z ISSUED AT 711 PM CDT SUN MAY 26 2013 THUNDERSTORMS WILL IMPACT SOUTHERN IOWA THIS EVENING BEFORE NEW STORMS ARE EXPECTED TO REFIRE AND MOVE ACROSS THE AREA LATE TONIGHT INTO MONDAY MORNING. NORTHERN SITES SHOULD REMAIN SOCKED IN STRATUS FOR A PROLONGED PERIOD WHILE THE WARM FRONT NEARS KDSM AND KOTM BRINGING PERIODS OF VFR. THE WINDS WILL REMAIN OUT OF THE SOUTHEAST TO SOUTH EXCEPT NEAR THUNDERSTORM OUTFLOW WINDS. && .HYDROLOGY... ISSUED AT 306 PM CDT SUN MAY 26 2013 ALL OF THE FAVORABLE HEAVY RAIN PARAMETERS REMAIN IN PLACE TONIGHT AND MONDAY FOR MORE HEAVY RAIN. IN FACT...THE POSITION OF THE LOW- LEVEL MOISTURE TRANSPORT LOOKS EVEN BETTER TONIGHT VS LAST NIGHT. HIGH PWATS AND A VERY DEEP WARM CLOUD LAYER SUPPORTS MORE HEAVY RAIN. WE WILL ISSUE ANOTHER FLASH FLOOD WATCH THROUGH 6 PM MONDAY FOR MUCH OF CENTRAL IOWA EXCEPT THE SOUTHWEST. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR BLACK HAWK-BOONE- BREMER-BUTLER-CALHOUN-CARROLL-CERRO GORDO-CRAWFORD-DAVIS-EMMET- FRANKLIN-GREENE-GRUNDY-HAMILTON-HANCOCK-HARDIN-HUMBOLDT-JASPER- KOSSUTH-MAHASKA-MARION-MARSHALL-MONROE-PALO ALTO-POCAHONTAS-POLK- POWESHIEK-SAC-STORY-TAMA-WAPELLO-WARREN-WEBSTER-WINNEBAGO-WORTH- WRIGHT. && SHORT TERM...JOHNSON LONG TERM...JOHNSON AVIATION...DONAVON HYDROLOGY...JOHNSON
Hazardous weather outlook, May 26, 4:59 AM CDT, 14 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 459 AM CDT SUN MAY 26 2013 IAZ004>007-015>017-023>028-070>073-081>085-092>097-271100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-CASS-ADAIR-MADISON- WARREN-ADAMS-UNION-CLARKE-LUCAS-MONROE-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 459 AM CDT SUN MAY 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT. CHANCES FOR SEVERE WEATHER ARE LOW...BUT SOME STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL AND FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES WILL PERSIST PERIODICALLY INTO NEXT WEEK...MAINLY DURING THE NIGHTTIME AND EARLY MORNING HOURS. SOME STORMS WILL PRODUCE HEAVY RAINFALL...POSSIBLY LEADING TO FLASH FLOODING OR AREAL FLOODING. THERE IS A SLIGHT RISK FOR SEVERE WEATHER MONDAY AND TUESDAY...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT...BUT AN ISOLATED TORNADO MAY BE POSSIBLE AS WELL. SEVERE WEATHER MAY ALSO BE POSSIBLE AGAIN THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH THE WEEKEND. IAZ033>039-044>050-057>062-074-075-086-271100- SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD- CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK- JASPER-POWESHIEK-MARION-MAHASKA-WAPELLO- 459 AM CDT SUN MAY 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT. CHANCES FOR SEVERE WEATHER ARE LOW...BUT STORMS ARE EXPECTED TO PRODUCE HEAVY RAINFALL AND LOCAL FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FROM MIDNIGHT UNTIL 9 AM SUNDAY MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES WILL PERSIST PERIODICALLY INTO NEXT WEEK...MAINLY DURING THE NIGHTTIME AND EARLY MORNING HOURS. SOME STORMS WILL PRODUCE HEAVY RAINFALL...POSSIBLY LEADING TO FLASH FLOODING OR AREAL FLOODING. THERE IS A SLIGHT RISK FOR SEVERE WEATHER MONDAY AND TUESDAY...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT...BUT AN ISOLATED TORNADO MAY BE POSSIBLE AS WELL. SEVERE WEATHER MAY ALSO BE POSSIBLE AGAIN THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH THE WEEKEND. AWB
In the hours before
Local storm report, May 26, 5:19 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
519 PM CDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HEAVY RAIN 3 N TOLEDO 42.03N 92.58W
05/26/2013 M3.92 INCH TAMA IA CO-OP OBSERVER
SINCE MIDNIGHT.
&&
SKOWLocal storm report, May 26, 6:16 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
616 PM CDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM FLASH FLOOD MARSHALLTOWN 42.04N 92.91W
05/26/2013 MARSHALL IA LAW ENFORCEMENT
MARSHALL COUNTY SHERIFF REPORTS THAT HIGHWAY 14 REMAINS
CLOSED DUE TO FLOODING NORTH OF MARSHALLTOWN. HIGHWAY 330
SOUTH OF ALBION IS ALSO CLOSED.
&&
KJSpecial weather statement, May 26, 6:16 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 616 PM CDT SUN MAY 26 2013 IAZ059-060-270015- DALLAS-POLK- 616 PM CDT SUN MAY 26 2013 ...STRONG THUNDERSTORMS MOVING INTO THE DES MOINES METRO AREA... AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 17 MILES NORTHWEST OF DES MOINES...MOVING EAST AT 20 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SAYLORVILLE LAKE... POLK CITY... GRIMES... URBANDALE... CLIVE... WEST DES MOINES... JOHNSTON... ALLEMAN... WINDSOR HEIGHTS... SAYLORVILLE... ANKENY... DES MOINES INT AIRPORT... ANKENY AIRPORT... ELKHART... DES MOINES... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. JOHNSON
Local storm report, May 26, 6:18 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
618 PM CDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM NON-TSTM WND GST GRIMES 41.66N 93.79W
05/26/2013 E50 MPH POLK IA TRAINED SPOTTER
BASED ON SMALL TREE LIMB BROKEN
&&
JJOHNSONSpecial weather statement, May 26, 6:34 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 634 PM CDT SUN MAY 26 2013 IAZ059>061-072-073-270030- DALLAS-JASPER-MADISON-POLK-WARREN- 634 PM CDT SUN MAY 26 2013 ...THUNDERSTORMS WERE PRODUCING HEAVY RAIN...GUSTY WINDS AND SMALL HAIL IN THE DES MOINES METRO AREA... AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHWEST OF DES MOINES...MOVING SOUTHEAST AT 35 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. EXPECT URBAN AND SMALL STREAM FLOODING FROM THESE STORMS AS THEY MOVE ACROSS THE DES MOINES METRO AREA. LOCATIONS IMPACTED INCLUDE... DES MOINES INT AIRPORT... NORWALK... DES MOINES... PLEASANT HILL... MARTENSDALE... BONDURANT... ALTOONA... SPRING HILL... VALERIA... MITCHELLVILLE... INDIANOLA... CARLISLE... COLFAX... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Local storm report, May 26, 6:45 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
645 PM CDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD 6 N MALCOM 41.79N 92.56W
05/26/2013 POWESHIEK IA LAW ENFORCEMENT
NEWBURG ROAD NEAR INTERSECTION OF HIGHWAY F17 AND HIGHWAY
63 IS FLOODED FOR A DISTANCE OF 100 YARDS.
&&
KJThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:04 PM CDT | Tornado Warning | DMX | Ringgold, Taylor | 26 min |
| May 26, 7:55 PM CDT | Flash Flood Warning | DMX | Ringgold, Taylor | 6 hr |
| May 26, 7:56 PM CDT | Tornado Warning | DMX | Ringgold, Taylor | 64 min |
| May 26, 8:38 PM CDT | Severe Thunderstorm Warning | DMX | Ringgold, Taylor | 37 min |
| May 26, 10:24 PM CDT | River Flood Warning | DMX | Wright | 63 hr |
| May 26, 10:24 PM CDT | River Flood Warning | DMX | Black Hawk | 7 days |
| May 27, 12:51 AM CDT | Areal Flood Warning | DMX | Mahaska | 36 hr |
| May 27, 2:55 AM CDT | River Flood Warning | DMX | Webster | 5 days |
| May 27, 3:09 AM CDT | Flash Flood Warning | DMX | Greene, Guthrie | 6 hr |
| May 27, 3:19 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Crawford, Greene, Guthrie | 41 min |
| May 27, 3:51 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene, Guthrie | 39 min |
| May 27, 4:50 AM CDT | Flash Flood Warning | DMX | Boone, Greene | 6 hr |
| May 27, 7:54 AM CDT | River Flood Warning | DMX | Black Hawk, Butler | 65 hr |
| May 27, 8:56 AM CDT | Areal Flood Warning | DMX | Greene, Guthrie | 24 hr |
| May 27, 9:45 AM CDT | Flash Flood Warning | DMX | Butler | 6 hr |
| May 27, 10:08 AM CDT | High Wind Warning | DMX | Boone, Dallas, Marshall, Polk, Story | 76 min |
| May 27, 10:19 AM CDT | River Flood Warning | DMX | Black Hawk, Bremer, Butler | 4 days |
| May 27, 10:19 AM CDT | River Flood Warning | DMX | Black Hawk, Bremer, Butler | 3 days |
| May 27, 10:19 AM CDT | River Flood Warning | DMX | Polk, Story | 64 hr |
| May 27, 10:19 AM CDT | River Flood Warning | DMX | Jasper, Marion, Polk | 5 days |
| May 27, 10:19 AM CDT | River Flood Warning | DMX | Humboldt, Kossuth | 5 days |
| May 27, 10:19 AM CDT | River Flood Warning | DMX | Boone, Hamilton, Webster | 5 days |
| May 27, 10:19 AM CDT | River Flood Warning | DMX | Polk | 8 days |
| May 27, 10:19 AM CDT | River Flood Warning | DMX | Davis, Wapello | 71 hr |
| May 27, 10:19 AM CDT | River Flood Warning | DMX | Hamilton, Webster | 3 days |
| May 27, 10:30 AM CDT | Areal Flood Warning | DMX | Boone | 24 hr |
| May 27, 11:12 AM CDT | River Flood Warning | DMX | Dallas, Greene | 8 days |
| May 27, 11:12 AM CDT | River Flood Warning | DMX | Dallas, Polk | 5 days |
| May 27, 11:12 AM CDT | River Flood Warning | DMX | Polk | 5 days |
| May 27, 11:12 AM CDT | River Flood Warning | DMX | Polk | 8 days |
| May 27, 11:17 AM CDT | River Flood Warning | DMX | Story | 40 hr |
| May 27, 1:43 PM CDT | River Flood Warning | DMX | Story | 34 hr |
Nearby
Tornado Warnings in Iowa, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.